- Type of Product
Each 20ml dose of oral solution contains Paracetamol 1000mg, Promethazine Hydrochloride 20mg and Dextromethorphan Hydrobromide 15mg. Other ingredients: Liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid, disodium edetate, medicated flavour liquid, colours quinoline yellow (E104) and patent blue V (E131) and purified water
Adults aged 16 years and over: Fill measure cup to 20 ml mark (four 5 ml spoonfuls). Take just before going to bed. Not to be given to children under 16 years of age except on medical advice. Only one dose should be taken per night. Do not exceed the stated dose. The lowest dose necessary to achieve efficacy should be used. Maximum duration of continued use without medical advice: 7 days.